# SDR GTIA021271

- Difficulty date: November 26, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING ACCESS PANEL NR 1163 HAS TOOL MARKS, CORROSION AND BARE METAL.  FOUND PANEL TO BE CRACKED.  ROUTED OUT CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
